We are currently experiencing a technical issue that will affect Internet Explorer users. Please use an alternative browser (e.g. Chrome) while our team works on resolving the issue.

Targeted relief from the 10 most common pains 2

Nurofen contains Ibuprofen and provides pain relief. Nurofen is effective in controlling pain and inflammation in a variety of conditions, including the 10 most common pains: headaches associated with cold and flu, menstrual pain, dental pain, tension headaches³, migraine pain, muscular aches, and pain of a muscular of skeletal origin - neck pain, calf pain, shoulder pain and back pain. Nurofen provides relief from pain for up to 8 hours4.

Always consult the Package Insert before taking Nurofen.

Legals and References:
1. Nurofen® Tablets 200 mg Package Insert 2. Data on file. 3. Johnson C.J. 2004. Headache in women. Primary Care: Clinics in Office. 417-428: 31. 4. Mehlisch D.R et al. 2010. A single-tablet fixed-dose combination of Racemic Ibuprofen/Paracetamol in the management of moderate to severe postoperative dental pain in adult and adolescent patients: A multicenter, two-stage, randomized, double-blind, parallel-group, placebo-controlled, factorial study. Clinical Therapeutics. 32(6): 1033 – 1049.
S1 Nurofen® Tablets. Reg. No.: S/2.7/123.Each sugar-coated tablet contains ibuprofen 200 mg.
S1 Nurofen® Period Pain Tablets. Reg. No.: W/2.7/142.Each sugar-coated tablet contains ibuprofen 400 mg and sugar 226.2 mg.
For full prescribing information refer to package insert approved by the Medicines Regulatory Authority.Name and business address of the holder of the certificate of registration: Reckitt Benckiser Pharmaceuticals (Pty) Ltd., 8 Jet Park Road, Elandsfontein, 1601. Customer Call Line: 0861 11 11 00.

Pain Relief